another 48 hrs and you'll be on the other side of this thing!
youve got people behind you, keep moving forward.
your gonna feel guilty or like a bad mom but it's just the tramadol
effects of withdrawal. those feeling go away in a couple of days.
stay strong,every minute every hour is getting "closer" to clean!
Saying a prayer for ya shadetree!
were all in this together believe me.
honestly i've never heard of anyone who couldn't make it if they didn't put their mind to it.
you can do this, and you'll be better for it
sending peace and energy
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.